RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 4, Number 2  


The scientific legacy of L. V. Kantorovich (1912–1986)
S. S. Kutateladze, V. L. Makarov, J. V. Romanovsky
3
The heuristic principle of L. V. Kantorovich
A. G. Kusraev, S. S. Kutateladze
18
Principles of methods for determining an appropriate degree of dispersal and the comparative evaluation of various measures of survival increase
L. V. Kantorovich
29
The design of a model structure in a state space: analysis of structural identifiability
T. V. Avdeenko
59
Counting the eigenvalues surrounded by a closed curve
O. Bertrand, B. Philippe
73
Finding parameters of a magnetohydrodynamic flow in the channel of an MHD-generator subject to boundary effects of electric field
I. M. Vasenin, R. K. Narimanov
95
Land rent. Modeling and analysis
M. I. Virchenko, E. O. Rapoport
108
Implementation of the method of successive analysis of variants in the optimization of complex systems using fuzzy and probabilistic indices
M. G. Grif, E. B. Tsoi
123
One-parameter probabilistic models of text statistics
N. S. Zakrevskaya, A. P. Kovalevskii
142
Numerical modeling of some problems in filtration theory for porous media
Kh. Kh. Imomnazarov
154
Construction of optimal $L$-estimates for the location and scale parameters of distributions by sample quantiles
B. Yu. Lemeshko, E. V. Chimitova
166
Necessary and sufficient conditions for the solvability of boundary value problems for systems that are not of Cauchy–Kovalevskaya type
I. I. Matveeva
184
The problem of optimizing leasing payments
V. I. Shmyrev, M. S. Osadchii
205
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020